Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|Jane55 - Fri May 15, 2009 10:55 pm||
For about a year now, every time, and I do mean every time, I take even 1 aspirin, or 1 Tylenol or just 1 Ibuprofen within 10 minutes I begin having urinary tract pain. If I take several OTC pain meds I will get intense pain in my urinary tract. I take the Tylenol, etc. for foot pain, knee pain, etc. Once at my sister's house I became so uncomfortable that she told me to drink apple cider vinegar in water, I did and the pain stopped after several sessions of drinking this mixture. I still drink it now and it overcomes the pain but when I saw my doctor last I totally forgot about the issue. What is causing this pain that only occurs after taking OTC pain meds....I have never had this happen prior to this past year???
|Dr.M.jagesh kamath - Sun Oct 04, 2009 11:27 am||
Hello,Fixed drug eruptions can occur in any part of skin or mucosa.The fact that you are experiencing these symptoms after the tablets could mean FDE at some part of the urinary tract like the urethral tip.Generally these are recurrent on the skin but I have not as yet come across a patient with a reaction of the urethral mucosa.May be a urologist can give you a clearer picture.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.